Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



How to recognize a localized sphere

Author: J. Aguadé
Journal: Proc. Amer. Math. Soc. 78 (1980), 601-604
MSC: Primary 55P60
MathSciNet review: 556640
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Two cohomological characterizations of the sphere localized at a prime are given.

References [Enhancements On Off] (What's this?)

  • László Fuchs, Infinite abelian groups. Vol. I, Pure and Applied Mathematics, Vol. 36, Academic Press, New York-London, 1970. MR 0255673
  • Peter Hilton, Guido Mislin, and Joe Roitberg, Localization of nilpotent groups and spaces, North-Holland Publishing Co., Amsterdam-Oxford; American Elsevier Publishing Co., Inc., New York, 1975. North-Holland Mathematics Studies, No. 15; Notas de Matemática, No. 55. [Notes on Mathematics, No. 55]. MR 0478146

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55P60

Retrieve articles in all journals with MSC: 55P60

Additional Information

Keywords: Localization, nilpotent spaces, universal coefficient theorem
Article copyright: © Copyright 1980 American Mathematical Society